# SDR AALA201706159032

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 2,843 hours, 304 cycles
- System (JASC): 5630 · Door Windows
- Part: Controller
- Condition: Inoperative
- Location: Window Dimmer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R1 DOOR MOUNTED ELECTRICALLY DIMMABLE WINDOW CONTROLLERS ARE INOPERATIVE.  ACCOMPLISHED A RESET IAW AMM DMC-B787-A-56-21-03.  OPS CHECKED GOOD.
